JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEMI-ASYMPTOTIC NON-EXPANSIVE ACTIONS OF SEMI-TOPOLOGICAL SEMIGROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEMI-ASYMPTOTIC NON-EXPANSIVE ACTIONS OF SEMI-TOPOLOGICAL SEMIGROUPS
Amini, Massoud; Medghalchi, Alireza; Naderi, Fouad;
  PDF(new window)
 Abstract
In this paper we extend Takahashi`s fixed point theorem on discrete semigroups to general semi-topological semigroups. Next we define the semi-asymptotic non-expansive action of semi-topological semi-groups to give a partial affirmative answer to an open problem raised by A.T-M. Lau.
 Keywords
non-expansive mappings;normal structure;semi-topological semigroups;amenable;left reversible;
 Language
English
 Cited by
1.
Pointwise eventually non-expansive action of semi-topological semigroups and fixed points, Journal of Mathematical Analysis and Applications, 2016, 437, 2, 1176  crossref(new windwow)
 References
1.
D. E. Alspach, A fixed point free non-expansive map, Proc. Amer. Math. Soc. 82 (1981), no. 3, 423-424. crossref(new window)

2.
L. P. Belluce andW. A. Kirk, Fixed point theorems for families of contraction mappings, Pacific J. Math. 18 (1966), 213-217. crossref(new window)

3.
L. P. Belluce and W. A. Kirk, Nonexpansive mappings and fixed points in Banach spaces, Illinois J. Math. 11 (1967), 474-479.

4.
J. F. Berglund, H. D. Junghen, and P. Milnes, Analysis on Semigroups, John Wiley & Sons Inc., New York, 1989.

5.
M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544.

6.
R. DeMarr, Common fixed points for commuting contraction mappings, Pacific J. Math. 13 (1963), 1139-1141. crossref(new window)

7.
R. D. Holmes and A. T. M. Lau, asymptotically non-expansive actions of topological semigroups and fixed points, Bull. London. Math. Soc. 3 (1971), 343-347. crossref(new window)

8.
R. D. Holmes and A. T. M. Lau, Nonexpansive action of topological semigroups and fixed points, J. London Math. Soc. 5 (1972), 330-336.

9.
R. D. Holmes and P. P. Narayanaswami, On asymptotically nonexpansive semigroups of mappings, Canad. Math. Bull. 13 (1970), 209-214. crossref(new window)

10.
A. T. M. Lau, Invariant means on almost periodic functions and fixed point properties, Rocky Mountain J. Math. 3 (1973), 69-76. crossref(new window)

11.
A. T. M. Lau, Normal structure and common fixed point properties for semigroups of nonex-pansive mappings in Banach spaces, Fixed Point Theory Appl. 2010 (2010), Art. ID 580956, 14 pp.

12.
A. T. M. Lau and Y. Zhang, Fixed point properties of semigroups of non-expansive mappings, J. Funct. Anal. 254 (2008), no. 10, 2534-2554. crossref(new window)

13.
A. T. M. Lau and Y. Zhang, Fixed point properties for semigroups of nonlinear mappings and amenability, J. Funct. Anal. 263 (2012), no. 10, 2949-2977. crossref(new window)

14.
T. Mitchell, Fixed points of reversible semigroups of nonexpansive mappings, Kodai Math. Sem. Rep. 21 (1970), 322-323.

15.
A. L. Paterson, Amenability, American Mathematical Society, Providence, 1988.

16.
W. Takahashi, Fixed point theorem for amenable semigroup of nonexpansive mappings, Kodai Math. Sem. Rep. 21 (1969), 383-386. crossref(new window)